RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 3, Pages 614–630 (Mi izv1459)  

This article is cited in 3 scientific papers (total in 3 papers)

On equiconvergence of expansions in trigonometric Fourier series and in principal functions of ordinary differential operators

A. I. Vahabov


Abstract: A regularity concept is given for ordinary differential pencils of a general form in a space of vector-valued functions, and this concept is subjected to analysis. Theorems are established asserting that the Fourier series of an arbitrary vector-valued function in the system of eigenelements of the pencils is equiconvergent with the usual trigonometric Fourier series of the components of this vector-valued function.
Bibliography: 7 titles.

Full text: PDF file (1397 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:3, 567–582

Bibliographic databases:

UDC: 517.9
MSC: Primary 34B25, 42A20; Secondary 42C15

Citation: A. I. Vahabov, “On equiconvergence of expansions in trigonometric Fourier series and in principal functions of ordinary differential operators”, Izv. Akad. Nauk SSSR Ser. Mat., 48:3 (1984), 614–630; Math. USSR-Izv., 24:3 (1985), 567–582

Citation in format AMSBIB
\Bibitem{Vah84}
\by A.~I.~Vahabov
\paper On~equiconvergence of expansions in trigonometric Fourier series and in principal functions of ordinary differential operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 3
\pages 614--630
\mathnet{http://mi.mathnet.ru/izv1459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=747254}
\zmath{https://zbmath.org/?q=an:0566.42002|0549.42005}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 3
\pages 567--582
\crossref{https://doi.org/10.1070/IM1985v024n03ABEH001253}


Linking options:
  • http://mi.mathnet.ru/eng/izv1459
  • http://mi.mathnet.ru/eng/izv/v48/i3/p614

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vagabov A.I., “Ob usloviyakh kratnoi razlozhimosti funktsii po kornevym elementam puchka obyknovennykh differentsialnykh operatorov”, Differentsialnye uravneniya, 48:8 (2012), 1067–1067  elib
    2. Vagabov A.I., “O bazisnosti sobstvennykh elementov obyknovennykh lineinykh differentsialnykh operatorov v prostranstve tipa $L_p,p\geq 2$”, Differentsialnye uravneniya, 48:4 (2012), 471–471  elib
    3. A. I. Vagabov, “Zadacha bazisnosti kornevykh funktsii differentsialnogo puchka $2n$-go poryadka s $n$-kratnymi kharakteristikami”, Matematicheskaya fizika i kompyuternoe modelirovanie, 21:1 (2018), 5–10  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:261
    Full text:68
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019